Change search
ReferencesLink to record
Permanent link

Direct link
Complex scaling and selfadjoint dilations
Stockholm University.
Stockholm University, Faculty of Science, Department of Physics.
1993 (English)In: International Journal of Quantum Chemistry, ISSN 0020-7608, E-ISSN 1097-461X, Vol. 46, no 3, 415-418 p.Article in journal (Refereed) Published
Abstract [en]

Complex scaling of the Schrödinger equation on the halfaxis with a nontrivial boundary condition at the origin is investigated. A self-adjoint dilation of the corresponding dissipative operator is constructed. The relations between the scattering problems for the operator and it's dilation are clarified

Place, publisher, year, edition, pages
1993. Vol. 46, no 3, 415-418 p.
National Category
Natural Sciences
URN: urn:nbn:se:su:diva-74613DOI: 10.1002/qua.560460309OAI: diva2:510740
Available from: 2012-03-17 Created: 2012-03-17 Last updated: 2012-04-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Elander, Nils
By organisation
Stockholm UniversityDepartment of Physics
In the same journal
International Journal of Quantum Chemistry
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link